# SDR DXTA2022050461230

- Difficulty date: May 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 2,310 hours, 1,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99148141
- Condition: Leaking
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.   FOUND PROBLEM TO BE CABIN DOOR SEAL. REMOVED MED SEAL P/N 9914814-1 NSN AND INSTALLED CUSTOMER SUPPLIED NEW SEAL P/N 9914814-1 PERFORMED CABIN LEAK CHECK, LEAK CHECK GOOD AND OPERATIONAL TEST OF DOOR GOOD REF CE 680A AMM 52-10-35.
